# SDR CA120905007

- Difficulty date: August 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Part number: 5043003115
- Condition: Out Of Rig
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEVER ASSY FOUND TO HAVE ARM AT INCORRECT ANGLE.  THIS CAUSED THE CLEVIS FORK TO CONTACT THE ARM WHEN THE LEVER WAS MOVED, EVENTUALLY BENDING THE FORWARD UPPER DOOR HOOK PUSH PULL TUBE.   DOOR RIGGING WAS STILL ABLE TO BE ACCOMPLISHED AND PUSH PULL TUBE WAS STILL IN SAFETY BUT SIGNIFICANTLY LONGER THAN AFT TUBE.  NEW ASSEMBLY WAS FOUND TO HAVE ARMS AT 90 DEGREES FROM OTHER. NO VISIBLE DAMAGE NOTED ON OLD LEVER ASSY TO INDICATE POST MFG DAMAGE.
